Posted by Mervat
on October 17, 2000 at 02:07:44:
In Reply to: Re: Has anyone experienced heart palpitation from prilosec/prevacid? posted by Rosie on June 23, 2000 at 23:32:02:
: : I developed stomach ulcers while on prednisone. At about that time I started prilosec and I felt my heart fluttering - skipped beats. It seemed to go away when I quit the medicine. I switched to prevacid and the heart skips seemed to return. I am not sure (like my Dr.) if this is in my head or if the medicine is causing it. Has anyone else experienced this? Thank you
: Yes..I tried prilosec and let me tell you..I got the same reaction plus I had a hard time breathing..I felt like I was swelling up inside..That was after one pill..Now I have this problem ever since.. I have to burp or I feel like I can't catch my breath and start feeling lightheaded...From what I understand prilosec and prevacid are the same things..both histamine blockers..The only thing I found to help me so far is digel...It is not in your head..these doctors are all the same..when they can't figure something out or you have a reaction they say it's in your head..It's not!!!Also..from what I understand..ulcers are mostly from bacteria..something called h. pyloria..go to the Center for Disease Control.. web page and read about it..There is a cure for it..I think this is probably what is wrong with most people..and the doctors are not catching it..
I am experiencing heart palpitation . I was on Prevacid which did not help much controlling acid reflux. I switched to Prilosec. Although Prilosec was the best for me in controlling acid reflux yet I had to stop taking it. The echo cardiogram test showed that I have heart valve prolapse. I still have to undergo more tests..Good luck for all those who need proton pump inhibitors.